# SDR HAIHEEA9926

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B
- Aircraft serial: 3624
- System (JASC): 6710 · Main Rotor Control
- Part: Pc Link
- Part number: 206010361001
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC LINK HAS CORROSION BEYOND LIMITS ON TUBE AT COLLARS AND CENTER OF TUBES BEYOND LIMITS AS PER BELL 206B3 CR&O. REPLACED WITH SERVICEABLE P/C LINK.
